# SDR AALA202511100772

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 28,812 hours, 11,439 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Cut
- Location: Zone 800
- Component: Slide Raft, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT DOOR SLIDE INFLATION VALVE HARNESS IS CUT THROUGH THE INSULATION AND INTO THE WIRES. REMOVED AND REPLACED R4 DOOR SLIDE REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025011.
